Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 24, Number 3

All articles in this issue are freely accessible.
View front matter and back matter from the print issue of this journal View front and back matter from the print issue
Homeomorphic measures in metric spaces
John C. Oxtoby.
Proc. Amer. Math. Soc. 24 (1970), 419-423
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0260961
Closed operators commuting with a weighted shift
Eric A. Nordgren.
Proc. Amer. Math. Soc. 24 (1970), 424-428
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0257786
Taut and tight complex manifolds
Theodore J. Barth.
Proc. Amer. Math. Soc. 24 (1970), 429-431
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0252679
Local complex analytic curves in an analytic variety
Bernard Shiffman.
Proc. Amer. Math. Soc. 24 (1970), 432-437
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0252681
A mean ergodic theorem
Robert Sine.
Proc. Amer. Math. Soc. 24 (1970), 438-439
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0252605
Lifting of topological entropy
Harvey B. Keynes.
Proc. Amer. Math. Soc. 24 (1970), 440-445
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0274710
Metrizability of adjunction spaces
Carlos J. R. Borges.
Proc. Amer. Math. Soc. 24 (1970), 446-451
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0263018
The rank of a flat module
Richard T. Shannon.
Proc. Amer. Math. Soc. 24 (1970), 452-456
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0252439
Resultants of cyclotomic polynomials
Tom M. Apostol.
Proc. Amer. Math. Soc. 24 (1970), 457-462
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0251010
A note on quotient semirings
D. R. LaTorre.
Proc. Amer. Math. Soc. 24 (1970), 463-465
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0252451
On the extension of linearly independent subsets of free modules to bases
Byoung-song Chwe and Joseph Neggers.
Proc. Amer. Math. Soc. 24 (1970), 466-470
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0252432
Extending differential specializations
Peter Blum.
Proc. Amer. Math. Soc. 24 (1970), 471-474
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0258807
Any $n$ arithmetic progressions covering the first $2^{n}$\ integers cover all integers
R. B. Crittenden and C. L. Vanden Eynden.
Proc. Amer. Math. Soc. 24 (1970), 475-481
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0258719
Euler’s $𝜑$-function and separable Gauss sums
Tom M. Apostol.
Proc. Amer. Math. Soc. 24 (1970), 482-485
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0257006
Injective hulls of $C^{*}$ algebras. II
Harry Gonshor.
Proc. Amer. Math. Soc. 24 (1970), 486-491
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0287318
Differential equations for automorphic forms in several complex variables
H. L. Resnikoff.
Proc. Amer. Math. Soc. 24 (1970), 492-496
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0261033
Representation of algebraic groups preserving quaternion skew-hermitian forms
Frank Grosshans.
Proc. Amer. Math. Soc. 24 (1970), 497-501
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0252401
Direct product decomposition of commutative semi-simple rings
Alexander Abian.
Proc. Amer. Math. Soc. 24 (1970), 502-507
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0258815
Primitive rings with involution whose symmetric elements satisfy a generalized polynomial identity
Wallace S. Martindale.
Proc. Amer. Math. Soc. 24 (1970), 508-511
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0251065
Applications of an inequality for the Schur complement
Emilie V. Haynsworth.
Proc. Amer. Math. Soc. 24 (1970), 512-516
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0255580
Partition representations of free lattices
Alfred W. Hales.
Proc. Amer. Math. Soc. 24 (1970), 517-520
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0252289
Operations preserving all equivalence relations
Fred Galvin and Alfred Horn.
Proc. Amer. Math. Soc. 24 (1970), 521-523
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0258713
Injective hulls of Stone algebras
H. Lakser.
Proc. Amer. Math. Soc. 24 (1970), 524-529
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0255457
Commutative algebras of Hochschild dimension one
A. R. Magid.
Proc. Amer. Math. Soc. 24 (1970), 530-532
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0251028
Jordan’s theorem for solvable groups
Larry Dornhoff.
Proc. Amer. Math. Soc. 24 (1970), 533-537
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0255680
Characterization of Foulser’s $𝜆$-systems
M. L. Narayana Rao.
Proc. Amer. Math. Soc. 24 (1970), 538-544
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0253143
Generators and relations for Coxeter groups
C. T. Benson and L. C. Grove.
Proc. Amer. Math. Soc. 24 (1970), 545-547
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0255696
Note on the homology of a fiber product of groups
G. S. Rinehart.
Proc. Amer. Math. Soc. 24 (1970), 548-552
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0257184
On residually finite generalized free products
R. J. Gregorac.
Proc. Amer. Math. Soc. 24 (1970), 553-555
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0260878
On the contents of polynomials
Jimmy T. Arnold and Robert Gilmer.
Proc. Amer. Math. Soc. 24 (1970), 556-562
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0252360
On nearly commutative nodal algebras in characteristic zero
Michael Rich.
Proc. Amer. Math. Soc. 24 (1970), 563-565
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0251101
On finite-dimensional torsion-free modules and rings
E. P. Armendariz.
Proc. Amer. Math. Soc. 24 (1970), 566-571
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0252430
Nilpotent matrices with invertible transpose
Ram Niwas Gupta.
Proc. Amer. Math. Soc. 24 (1970), 572-575
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0252408
Continued fractions over an inner product space
F. A. Roach.
Proc. Amer. Math. Soc. 24 (1970), 576-582
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0412654
Properties of absolute summability matrices
J. A. Fridy.
Proc. Amer. Math. Soc. 24 (1970), 583-585
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0265815
The Hausdorff summability of Fourier series
B. Kwee.
Proc. Amer. Math. Soc. 24 (1970), 586-592
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0251442
An elementary Tauberian theorem of nonlinear type
Harry Pollard and D. G. Saari.
Proc. Amer. Math. Soc. 24 (1970), 593-594
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0251168
Univalence conditions and Sturm-Liouville eigenvalues
S. Friedland and Z. Nehari.
Proc. Amer. Math. Soc. 24 (1970), 595-603
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0251204
The peak sets of $A^{m}$
B. A. Taylor and D. L. Williams.
Proc. Amer. Math. Soc. 24 (1970), 604-606
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0255828
Hyperbolic spaces and quadratic forms
Joseph E. Valentine.
Proc. Amer. Math. Soc. 24 (1970), 607-610
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0254726
Pontryagin duality in $K$-theory
J. W. Vick.
Proc. Amer. Math. Soc. 24 (1970), 611-616
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0267577
Ruled surfaces in elliptic space
Curtis M. Fulton.
Proc. Amer. Math. Soc. 24 (1970), 617-620
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0256287
A product integral solution of a Stieltjes-Volterra integral equation.
James A. Reneke.
Proc. Amer. Math. Soc. 24 (1970), 621-626
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0252999
A noncontractive fixed point theorem
E. J. Pellicciaro.
Proc. Amer. Math. Soc. 24 (1970), 627-628
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0251605
A Riesz representation theorem
Robert Kent Goodrich.
Proc. Amer. Math. Soc. 24 (1970), 629-636
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0415386
Commuting transformations and mixing
M. A. Akcoglu, R. V. Chacon and T. Schwartzbauer.
Proc. Amer. Math. Soc. 24 (1970), 637-642
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0254212
A general method for approximating measure preserving transformations.
T. Schwartzbauer.
Proc. Amer. Math. Soc. 24 (1970), 643-648
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0255770
Simplical and piecewise linear collapsibility
Marshall M. Cohen.
Proc. Amer. Math. Soc. 24 (1970), 649-650
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0254833
Fourier-Stieltjes transforms tending to zero
Lawrence J. Wallen.
Proc. Amer. Math. Soc. 24 (1970), 651-652
Abstract, references and article information
Full-text PDF Free Access    
MathSciNet review: 0256079